Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Affine curves over an algebraically nonclosed field

Maria Grazia Marinari, Francesco Odetti and Mario Raimondo

Vol. 107 (1983), No. 1, 179–188
Abstract

In this paper, different k-completions of a curve over an algebraically non-closed field k are compared. If the curve has k-points at infinity, then it is shown to admit a completion which is canonical. If k = R this is true also for rational curves.

Mathematical Subject Classification 2000
Primary: 14H99
Secondary: 14G30
Milestones
Received: 18 October 1980
Published: 1 July 1983
Authors
Maria Grazia Marinari
Francesco Odetti
Mario Raimondo